Table of Contents
International Journal of Combinatorics
Volume 2013, Article ID 783710, 7 pages
Research Article

Graphs with no Minor Containing a Fixed Edge

Mathematical, Computer, and Information Sciences Division, Office of Naval Research, Arlington, VA 22203, USA

Received 30 November 2012; Accepted 6 February 2013

Academic Editor: Chính T. Hoang

Copyright © 2013 Donald K. Wagner. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Donald K. Wagner, “Graphs with no Minor Containing a Fixed Edge,” International Journal of Combinatorics, vol. 2013, Article ID 783710, 7 pages, 2013.